# SDR 2007UALA01301

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 47,028 hours, 32,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT BS 269 & STR 3L SKIN HAS DEEP SCRATCHES.  MAJOR REPAIR ACCOMPLISHED:  BLENDED OUT SCRATCHES.  FABRICATED & INSTALLED FILLER, DOUBLER & TRIPLER EXTERNAL REPAIR.
